| Catalog Number |
DS10014322 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); Ambulation or Postural Difficulties (2544)
| Date of Event |
12/29/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
(b)(4): (b)(6) - patient was revised due to dislocation.There was no reported loosening.There was no reported surgical delay.
Additional Manufacturer Narrative
Update of the catalog number in section d4.Update in section g' combination product to "no".Reported event: an event regarding dislocation (leading to revision) involving an bi mentum rk pe liner 22 43 was reported.Conclusions: the reported device is an serf product.The products were not returned, no product for investigation can be performed.No x ray has been provided, no information.All batches are released in compliance with specifications serf has no evidence to determine the cause of the complaint.Revision leading to implant replacement can be caused by several factors that cannot be demonstrated due to lack of information.Serf devices involvement is unlikely in these cases.The cause of the problem cannot be confirmed.Corrective action/preventive action: no action is required.
Event or Problem Description
No new information.